# SDR 95ZZZX6970

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 17946081
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - FLT 176 - DURING CRUISE, EXPERIENCED SMOKE IN CABIN AND COCKPIT.  TURNED OFF RIGHT SUPPLY HIGH PRESSURE BLEED AIR, SMOKE DISSIPATED.  FOUND WATER SEPARATOR COALESCERS OIL CONTAMINATED, MFG PN 179460-8-1.  REPLACED WATER SEPARATOR COALESCERS AND AIR CONDITIONING SYSTEM OPERATION CHECKED NORMAL.
